MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 0604190
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of recs1177 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recs1177) have been reported from the same facility in (b)(6).Device has not yet been returned for evaluation.
 
Event or Problem Description
It was reported that the infusion set was fractured.The infusion was stopped and the infusion set was removed.No reported patient injury.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a fracture in the infusion set line was inconclusive since the damaged sample was apparently not returned.Six 20g x ¾¿ winged infusion sets were returned for investigation.Five were received in sealed pouches.One was received without its packaging, but appeared to be unused.No residue was observed on the sample and the dust cap was attached to the luer hub.It was reported that infusion was stopped and the infusion set removed, which indicates that the product was used.A functional test revealed no breaches in the infusion sets that were returned for investigation.Since the problem could not be reproduced and since the damaged sample was apparently not returned for investigation, the complaint was inconclusive.A lot history review (lhr) of recs1177 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recs1177) have been reported from the same facility in the (b)(6).
 
Event or Problem Description

Brand Name
WINGED INFUSION SET 20G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7936879
Report Number3006260740-2018-02728
Device Sequence Number1937066
Product Code FMI
UDI-Device Identifier00801741065804
UDI-Public(01)00801741065804
Combination Product (Y/N)N
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0604190
Device Catalogue Number0604190
Device Lot NumberRECS1177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1